Welcome to HCM
You are in remission from Graves disease for 5-6 years now. You have recently developed symptoms of sudden awakening in night, feeling like heart has stopped and it happened multiple times. Palpitations were also present.
These symptoms may occur due to a number of reasons-
One related to your history is Thyroid hormone imbalance
. Get your Thyroid tests done. Mostly in cases of Hyperthyroidism
such symptoms may be seen.
Other possibility may be Obstructive Sleep Apnea
. It can present with such symptoms. But as sleep study is due in one month so you can wait for sleep study.
But it may be due to anxiety and panic. For this I would advise you to please visit a Psychiatrist
for proper evaluation and for medicines.
Various medicines like SSRIs as fluoxetine
, sertaline, paroxetine can be used in anxiety. Relaxation exercises also help.
So visit a Psychiatrist even before sleep studies.
Dr. Seikhoo Bishnoi